# SDR SWAA106689

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 46,707 hours, 37,842 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 6517508
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND RT OVERWING EMERGENCY EXIT HATCH HANDLE BROKEN.  REMOVED AND REPLACED HANDLE ASSY PER MM.
